# SDR SWAA082767

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 37,065 hours, 22,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W2114001320
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS INOP.  FOUND LOOSE WIRE AT TB505YA1.  SECURED WIRE PER WDM.
